# SDR 95FDEA01204

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Delta Beam Web
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE LOWER A/C BAY AT BS 790  RBL 5  WL 148  THERE IS CORROSION ON THE DELTA BEAM WEB.    REMOVED DAMAGED SECTION.  FABRICATED REPAIR DOUBLER & FILLER PER FEDEX SRM 51-40-02.   INSTALLED DOUBLER & FILLER PER FEDEX SRM 51-30-02.  APPLIED SKYDROL RESISTANT FINISH & APPLIED 2PS 3 TO CLEANED AREAS, ON DELTA BEAM WEB.
